# SDR UPS01835135

- Difficulty date: January 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, RT HORIZ STAB JACKSCREW FWD MOUNTING BULKHEAD HAS CRACKS THAT HAVE GONE THROUGH STOP DRILLS 2 EACH.  REPAIRED IAW DC8 SRM 53-2-0 FIG 23.
